peg-intron problems

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Worshipful
New Member


Date Joined May 2008
Total Posts : 3
   Posted 5/12/2008 5:33 AM (GMT -7)   
first time signing in and a little unsure of procedure but here goes-
 
I'm a 50 year old male with grade 1-2 and stage 1-2 with an original viral load of 10,000,000 back before i started the peg-intron/ribavirin treatment which was 12 weeks ago. The side effects started to cripple me within 2 weeks and has progressed to the point of having chronic anemia, naseua muscle aches and pains, confusion, blurred vision and mental unstability with mood swings and bursts of rage- (these are not all of them either)
but i was willing to fight my way through this because at my last visit the Dr told me that the count had in fact gone down (week 7) to 750,000 which was a big improvement and that if i could just hang on for another 5 weeks they would be able to tell me if the treatment would actually work and kill the HCV. THEN, I mentioned to him that my vision was getting worse and worse and he immiadiatly got a very puzzled look on his face and got out of his chair to get the cordless phone, he called an optomatrist and insisted that i be seen that day for a series of tests to determine what was happening. Between that eye Dr and then a retina specialist i was told i had several white spots throughout my retina that was a direct link to taking the peg-int and that i should strongly consider stopping that treatment right away as it had a 5% chance of making me blind (5 people out of 100 is affected) I stopped the treatments and have been told by the Dr that there was no other treatment available and that i just needed to wait for advancements in medicine and come back in 6 months for a follow up-
I'm now into week 12 of the worse time in my life taking this poison and i'm continuing to have symtoms even though it's been 2 weeks since my last injection, ugh!  so i've poked around some HCV sites that explan in some cases it takes up to "YEARS" for this chemical to get out of your body and that the symtoms will continue until it's gone if it actually does. 
Does this sound familier to anyone? if it does have you found some alternative medicine other than this chemotherapy-interferon because i'm stuck in limbo here and could use some advice if anyone had some...
thank-you for your time,
i apoligize in advance for the spelling-can't find how to run spellcheck....
 
later
micprk
  
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:38 AM (GMT -7)
There are a total of 2,733,991 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151299 registered members. Please welcome our newest member, ABBear.
214 Guest(s), 2 Registered Member(s) are currently online.  Details
tdnjam, fiddlecanoe


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer